Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 158, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 7, 2005, 9:27 PM CDT for Angelina County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2005, 9:27 PM CDT (02:27 UTC)
- Expired
- Jun 7, 2005, 10:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Angelina County, TX
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:15 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 7, 9:15 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 915 PM CDT TUE JUN 7 2005 .DISCUSSION... WEAK DIFLUENCE CONTINUES OVER EAST TX THIS EVENING. THIS WAS CONTRIBUTING TO CONTINUED DEVELOPMENT OF TSTMS BEYOND SUNSET. HAVE UPDATED ZONES TO REFLECT THE COVERAGE. MOVEMENT OF STORMS HAS BEEN SLOW...THUS HEAVY RAINFALL HAS BEEN OCCURRING. WILL KEEP HIGHER POPS TIL MIDNIGHT...THEN SLIGHT CHANCE THEREAFTER. && .POINT TEMPS/POPS... SHV 72 91 73 92 / 30 30 30 30 MLU 71 90 72 89 / 20 50 40 50 DEQ 69 90 69 89 / 40 20 20 20 TXK 70 90 72 91 / 20 30 30 30 ELD 70 90 71 90 / 20 30 30 30 TYR 73 92 74 92 / 60 20 20 20 GGG 72 92 73 92 / 40 20 20 20 LFK 73 92 74 93 / 60 30 30 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
Hazardous weather outlook, Jun 7, 12:00 PM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 7 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COMBINATION OF THE SEA BREEZE AND DAYTIME HEATING WILL PRODUCE SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL TO THE SIZE OF ONE INCH IN DIAMETER...AND DAMAGING WINDS. HEAVY RAINFALL MAY OCCUR IN ISOLATED LOCATIONS. THE ACTIVITY SHOULD BEGIN TO DISSIPATE DURING THE LATE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AFTERNOON AND EVENING SEA BREEZE THUNDERSTORMS WILL BE POSSIBLE THROUGH AT LEAST THURSDAY ACROSS SOUTHERN PORTIONS OF THE FOUR STATE REGION...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA. BRIEF LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY ISOLATED SEVERE THUNDERSTORM THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT. 24/03
In the hours before
Local storm report, Jun 7, 4:10 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
617 PM DOWNBURST BULLARD 32.14N 95.32W
06/06/2005 CHEROKEE TX FIRE DEPT/RESCUE
SEVERAL TREES UPROOTED...POWER LINES DOWN...TIN ROOFS
RIPPED OFF OUTBUILDINGS...AND TWO BARNS BLOWN DOWN.
&&Local storm report, Jun 7, 7:01 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD SPRINGHILL 33.00N 93.46W
06/07/2005 WEBSTER LA LAW ENFORCEMENT
NUMEROUS STREETS WITH HIGH WATER.
0615 PM TSTM WND DMG 5 S CARTHAGE 32.08N 94.34W
06/07/2005 PANOLA TX LAW ENFORCEMENT
TREES DOWN IN GARY.
0630 PM FLASH FLOOD 5 SW CARTHAGE 32.10N 94.40W
06/07/2005 PANOLA TX LAW ENFORCEMENT
HIGH WATER OVER NUMEROUS COUNTY ROADS IN SOUTHWEST PANOLA
COUNTY.
&&
22Local storm report, Jun 7, 7:21 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG CARTHAGE 32.15N 94.34W
06/07/2005 PANOLA TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
22Local storm report, Jun 7, 7:58 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 5 N MOUNT ENTERPRISE 31.98N 94.68W
06/07/2005 RUSK TX LAW ENFORCEMENT
TREES DOWN IN MINDEN.
&&
22Local storm report, Jun 7, 8:23 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL CUSHING 31.81N 94.84W
06/07/2005 0.75 INCH NACOGDOCHES TX BROADCAST MEDIA
&&
22Local storm report, Jun 7, 9:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 1 S GALLATIN 31.88N 95.15W
06/07/2005 CHEROKEE TX LAW ENFORCEMENT
TREES DOWN ON COUNTY ROAD 1313.
&&
22The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:53 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 67 min |
| Jun 7, 8:35 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches | 3 hr |
| Jun 7, 8:56 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.